Results 1 to 3 of 3

Thread: Is this rosacea

  1. #1
    Junior Member
    Join Date
    Jan 2020
    Posts
    2

    Default Is this rosacea

    Hi,

    I was once taking roaccutane and had stop it but my face has persistent redness now and it looks like become worse with a few red small patch after I had tried vbeam a few times .

    By the way how to upload photo here?

  2. #2
    Senior Member
    Join Date
    Nov 2015
    Posts
    560
    Country: South Africa

    Default

    Quote Originally Posted by Issacliew View Post
    Hi,

    I was once taking roaccutane and had stop it but my face has persistent redness now and it looks like become worse with a few red small patch after I had tried vbeam a few times .

    By the way how to upload photo here?
    www.imgur.com
    How I was cured from Demodectic / Demodex Rosacea (Types 1 & 2 & nearing 3), Seborrhoeic Dermatitis and Eczema

    Got a smartphone? Then please post a non-revealing pic of your face/skin to www.imgur.com, instead of using walls of text to describe it to us. It may be the best thing you've ever done!

  3. #3
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    5,485

    Default

    You may need to rule out Accutane Induced Rosacea.
    Brady Barrows
    Blog - Join the RRDi



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •